# SDR DL72S951612

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LWR CHORD ANGLE CRACKED .50 INCH BELOW TAI DUCT.  FOUND DURING E-2 LTR CK TPA MM.  REPAIRED PER MM 57-54-0 PG 807A.
